# SDR SWAA2013031813714

- Difficulty date: March 12, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,270 hours, 23,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 5955698
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK FWD FAIRING FWD ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW BAC DWG & SRM.
